Newbie/Development Beginners camp- 1 day

  • 27 May 2018
  • 8:30 AM - 4:00 PM
  • Milton Velodrome & Kelso conservation
  • 0

Registration


Registration is closed

Sold out in advance each year!  This is a must do for the new triathlete!

This clinic is geared at the new triathlete looking to improve their triathlon skills in a safe and fun environment.  We will tackle swim skills, bike skills, running skills as well as transition and nutrition.  This full day clinic will prepare you for your first triathlon or refine your skills if you have completed a few short distance races.

Fee- $105 for members, $130 for non-members

Coaches:
Tara Postnikoff- NCCP Triathlon Certified Coach & Sports Nutritionist
Eric D'Arcy - NCCP Triathlon Trained Coach

Location -
Bike and run will be held at Milton Velodrome and the swim will be held at Kelso Conservation area.


Tentative Schedule
8:30am- Arrival, welcome and overview
9:30am- Bike skills, clinic /ride - 2 hours
11:30am- Run clinic- mechanics, drills, running - 1hour
12:15pm- Lunch break- 45 mins
12:45pm- Nutrition talk -30 mins

- Move to Kelso

1:30 pm- Transition skills workshop - 30 mins
2:00pm- Swim clinic - 1hour
3:00 - Putting it together
4:00- pack up and go home

What to bring:
Workout wear (bike/tri shorts, jersey/tank)
Bike
Bike shoes (if you have them)
Helmet
Running shoes
swim suit
wetsuit (optional)
goggles
Snacks
dry clothes (warm up/  cool down/ travel)
Towel
Hat
Sunglasses
Sunscreen
Lunch

Snacks

Powered by Wild Apricot Membership Software